# SDR REXA2024081200655

- Difficulty date: June 20, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 22,356 hours, 16,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH AFT EMERGENCY EXIT DOOR (SB1439) UPPER FORMER CRACKED AT LUG   REMOVED SURFACE FINISH ON LH AFT EMERGENCY EXIT DOOR (SB1439) UPPER FORMER IAW CRJ 900 SRM 51-26-01-001-001-A01. REF ATTACHED EA CRJ952-16927, REF STEP 12 OF THE P1 COPY FOR WORK PERFORMED. PERFORMED LPI OF LH AFT EMERGENCY EXIT DOOR CRACK AREA IAW CRJ 900 NDTM PART 1 51-20-008-230-A01. FOUND 1 INDICATION 0.75"" LONG, MARKED ON PART. FAILED NDT. REMOVED PANEL 845AZ IAW CRJ900 AMM 25-26-09-000-801-A02 RECEIVED EA CRJ952-16927, REF ATTACHMENTS FOR DETAILS OF WORK PERFORMED. INSTALLED PANEL 845AZ IAW CRJ-900 AMM 25-26-09-400-801-A02. 2024T3 .040"".5-4713 7075T6 .063"" W80420 2024T3 .063"" 5-21891 2024T3 .080"" W75104 PERFORMED HFEC OF LH AFT EMERGENCY EXIT DOOR CUTLINE EDGE & FABRICATED PARTS IAW ENDEAVOR AIR EA CRJ952-16927 REV IR(P1) DATED 6/29/2024 STEPS 2 & 9. NO INDICATIONS NOTED AT THIS TIME."
